MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.A 185cm light support straight tip pt2 guidewire was inserted into the target lesion that was located in the left anterior descending (lad) artery.However, during the procedure the tip of the wire broke off.The tip was snared from the patient.The procedure was completed with this device.No further patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.Visual inspection found the device is broken at the distal section.Only 183 cm were returned.The overall length should be 185 cm.The overall length and outer diameter (od) of the distal tip was unable to measure due to the condition of the device.The od of middle and proximal section of the device was within specifications.
 
Event or Problem Description
It was reported that tip detachment occurred.A 185cmlight support straight tip pt2 guidewire was inserted into the target lesion that was located in the left anterior descending (lad) artery.However, during the procedure the tip of the wire broke off.The tip was snared from the patient.The procedure was completed with this device.No further patient complications were reported and the patient's status was fine.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8162345
Report Number2134265-2018-64009
Device Sequence Number1606470
Product Code DQX
UDI-Device Identifier08714729471110
UDI-Public08714729471110
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2020
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0022764345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;